# SDR TC8A96042

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AA960230
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SBSV-SBSV - FLT NR 10501 - TAXIING OUT FROM SBSV, NO SPOILER PRESSURE.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE.  CHECK GROUND OPS OK IAW MM 27-33-1.  (X)
